# SDR CALA9601294

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT ELEVATOR TRIM TAB TRAILING EDGE DELAMINATED.  A COLD BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.  WEIGHT AND BALANCE CHECKED WITHIN LIMITS IAW SRM 51-80-9.
